Could I possibly be pregnant? Is it implantation bleeding or side affect after taking Plan B pill?

HorizonShadows


So my last period started January 4, 2021 and ended January 8. I had unprotected sex with my boyfriend January 11 at 11 pm and he ejaculated in me. I did not take Plan until the morning of January 15 at 10 am (past the 72 hour period more the pill to be effective). Today is January 22 and it has been exactly 7 days since I took the pill. Usually when my period comes I start out as a brownish-reddish stain and then it gets brighter. I wiped today this morning and there was bright red blood on the tissue, later this afternoon I wiped again and it was brownish dark red with some nasty tissue looking like discharge... I usually have normal cycles. I calculated my fertile window from my last period and it’s around January 14 and ovulation at Jan 17-18. The brand name of the pill was Take Action What could this possibly mean? Could I possibly be pregnant from implantation bleeding or did the Plan B pill cause the bleeding?
Pill side affect
Vote A
Possibly pregnant
Vote B
Select age and gender to cast your vote:
GirlGuy
Could I possibly be pregnant? Is it implantation bleeding or side affect after taking Plan B pill?
2
3
Add Opinion